Translator Disclaimer
2001 On critical semilinear elliptic systems
Yang Jianfu
Adv. Differential Equations 6(7): 769-798 (2001).

Abstract

We establish in this paper existence results for critical strongly indefinite semilinear elliptic systems defined on both bounded domains and $\mathbb R^N$.

Citation

Download Citation

Yang Jianfu. "On critical semilinear elliptic systems." Adv. Differential Equations 6 (7) 769 - 798, 2001.

Information

Published: 2001
First available in Project Euclid: 2 January 2013

zbMATH: 1142.35392
MathSciNet: MR1828996

Subjects:
Primary: 35J50
Secondary: 35B33, 35J60

Rights: Copyright © 2001 Khayyam Publishing, Inc.

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.6 • No. 7 • 2001
Back to Top